American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] K. G. Binmore. A density theorem with an application to gap power series . Trans. Amer. Math. Soc. 148 (1970) 367-384. MR 0255776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. S. Chiang. Computer investigation of Landau's theorem . Math. Comp. 23 (1969) 185-188. MR 0241611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Raphael M. Robinson. An extension of P\'olya's theorem on power series with integer coefficients . Trans. Amer. Math. Soc. 130 (1968) 532-543. MR 0219706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. B. Kennedy and P. Szüsz. On a bounded increasing power series . Proc. Amer. Math. Soc. 17 (1966) 580-581. MR 0201616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Jabotinsky. $l$-sequences for nonembeddable functions . Proc. Amer. Math. Soc. 17 (1966) 738-741. MR 0192034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Basil Gordon. On a theorem of Motzkin concerning power series with periodic gaps . Proc. Amer. Math. Soc. 17 (1966) 537-540. MR 0188411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. D. Buckholtz. Power series whose sections have zeros of large modulus . Trans. Amer. Math. Soc. 117 (1965) 157-166. MR 0170004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. H. Connell and P. Porcelli. An algorithm of J. Schur and the Taylor series . Proc. Amer. Math. Soc. 13 (1962) 232-235. MR 0133469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. J. Mordell. Irrational power series . Proc. Amer. Math. Soc. 12 (1961) 522-526. MR 0125947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1